# SDR DXTR20121217002

- Difficulty date: December 9, 2012
- Submitted: December 17, 2012
- Operation: General aviation
- Aircraft: N102QS
- Make and model: Beech 400A
- Aircraft serial: RK380
- Aircraft time: 3,935 hours, 3,654 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 22500211
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 3,935 hours, 3,654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT T/R, OTBD STANG FAIRING, UPPER ATTACH BRACKET IS CRACKED. R & R LEFT THRUST REVERSER OTBD UPPER STANG ANGLE.  WORK WAS PERFORMED IN REF TO SRM 51-40-01.
